MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE GRASPING FORCEPS

AOMORI OLYMPUS CO., LTD. DISPOSABLE GRASPING FORCEPS
Model Number FG-401Q
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an endoscopic retrograde cholangiopancreatography (ercp) procedure, the stone became impacted while being held by the basket of the disposable grasping forceps during lithotripsy.The stone was crushed by adding a bambeck.The procedure was completed by scraping the stone out with the basket.There were no problems with the patient's health.No additional treatment and no additional anesthesia were required.The procedure was extended by about 20 to 30 minutes.Though the procedure was prolonged, the delay was minimal.There is no indication that emergency measures were done to remove the basket.There was no patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1- ¿(b)(6) hospital¿ (user facility complete address captured here due to character limitation in section).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Correction to d10, the concomitant product was not entered.New information added to the following fields: h3 and h6.It has been over three (3) years since the subject device was manufactured.A review of the device history record found no deviations or non-conformities that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
DISPOSABLE GRASPING FORCEPS
Common Device Name
DISPOSABLE GRASPING FORCEPS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20396070
Report Number9614641-2024-01955
Device Sequence Number6651778
Product Code OCZ
UDI-Device Identifier04953170160929
UDI-Public04953170160929
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-401Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIF-H290S.
Patient SexUnknown